# SDR DALA1109509857

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN METAL SKIN FLOOR PANEL NR 27 HAS CORROSION ON SKIN.  FOUND DAMAGED BEYOND REPAIR IAW SRM 53-01, FIG 1.  FABRICATED 1EA FLOOR PANEL IAW DWG 9957919 & ER/A 488729-14.  INSTALLED 1EA FLOOR PANEL NR 27 IAW DCARD 0590-0020-8M.  REQUIRED INSP COMPLETED.
